# SDR SIMA1536

- Difficulty date: June 1, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 1933T39G02
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DFW - FLT 3330 - NR 2 OIL CWP WARNING ON IN FLIGHT.  SHUT DOWN NR 2 AS PRECAUTION.  OIL PRESSURE FLUCTUATED PLUS MINUS 15-20 PSI AV.  20-25 PSI IN YELLOW AND RED AREAS.  REMOVED AND REPALCED BB AXIS SEAL KIT ON NR 2 ENGINE IAW GE MM 72-61-00.  OPS CHECK GOOD.  (M)
